| Model Number |
1001 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Codes |
Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581); Voice alteration (4906)
| Date of Event |
09/17/2025
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
This mdr was submitted late due to delayed identification of reportable complaint information.Capa 22 was raised in mti's qms.The capa investigation identified gaps in complaint reporting training, resulting in untimely documentation and mdr evaluation.Upon recognition, the mdr was promptly submitted and corrective actions were implemented.An audit has occurred to ensure there are no additional mdrs and effective training was implemented.
Event or Problem Description
On (b)(6) 2025, the patient was implanted with the vivistim system at (b)(6).Postoperatively, the patient developed unilateral vocal cord paralysis, resulting in speech difficulties.The patient was evaluated by ent and received steroid injections with limited improvement.A subsequent fat transfer procedure to the vocal cords was performed, resulting in partial improvement.The patient is currently participating in speech therapy.No device malfunction has been reported.